# SDR 96ZZZX5650

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N52276
- Make and model: Cessna 172P
- Aircraft serial: 17274476
- Engine: Lyc O320D2J
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: LW12416
- Condition: Stuck
- Location: Nr 3 Cyl Exh
- Part time: 5,091 hours
- Stage of operation: NR
- Nature of condition: E, R, K
- Precautionary procedure: K

## Discrepancy

NR 3 CYLINDER EXHAUST VALVE STUCK, AND BENT PUSH ROD AND PUSH ROD HOUSING.  THIS CAUSED ROUGH ENGINE AND AN OIL LEAK.  CYLINDER WAS REPLACED WITH OVERHAULED UNIT.
